Home Metastatic breast cancer



Bad pains in legs

Jenny_BCNAJenny_BCNA Administrator, Staff, Member, Moderator Posts: 100
Original post created by member @Not_good_63_57 moved to own thread in ‘Metastatic breast cancer’ category:


Comments

  • arpiearpie Mid North Coast, NSWMember Posts: 6,249
    So sorry you are going thru this pain, @Not_good_63_57 .... I am hoping some of those on the same drugs may be able to give you some tips on controlling it xx

    Have you spoken with your Breast Care Nurse, or your oncologist - or even the Oncology nurses?  They often have good tips.   How long til your next Onc appointment?  It needs to be addressed.

    Letrozole definitely can contribute to leg pain ..... but taking pain killers, you have to be careful to take them with food, so they don't affect your tummy xx

    Take care & I hope you can get some help soon xx

  • Lisa1407Lisa1407 Elwood, VictoriaMember Posts: 257
    Hi @Not_good_63_57, Just wondering if you have mets in your pelvis and/or spine? I do and am having terrible trouble with back and leg pain. I have been going to a physiotherapist at the suggestion of my oncologist. I have been on Letrozole and Denosumab until recently. I am always quick to blame the drugs, but it my case the oncologist wouldn't have a bar of it and suggested the physio! First I was diagnosed with some nerve irritation due to stepping off a ladder and this time I am just seeing the physiology this afternoon. I think it muscular and related to the mets this time, but pain has been so bad I have been taking endone regularly just so I can stand and walk. Hoping that this is not going to be the way of the future for me! The physio has been very helpful for me though and of course a chat to you oncologist will help too. Good luck in finding out what is causing the pain. xx
  • Not_good_63_57Not_good_63_57 Haigslea/Marburg qld Member Posts: 63
    Hi thanks for replying 
    how long have u had it for 
    yeh in spine think pelvis not sure been on all this medication for 11 months but pain only happens every couple months I go to stand feels like my legs are gonna go and the pain so I sit for bout 5 mins it goes away but put it done to muscles from injection I know letrozole gives u bone joints ache I’m use to that now but so far with all my scans it’s been stable I also have it in breast that’s where it started left it too late to get checked 
    but hope your ok too 
  • Lisa1407Lisa1407 Elwood, VictoriaMember Posts: 257
    Hi @Not_good_63_57, Your pain sounds very different to mine. First time it was pain from my lower back down my leg constantly which is classic nerve pain. This time, the physio says that it is muscles sending warning pain to protect my pelvis (b/c of mets). It is constant and severe. I would think if yours is related to meds it would be the letrozole rather than the denosumab. I have been on denosumab for 6 years (monthly) and was on letrozole for only 6 months. The side effects of all of these medications is very annoying. I am just waiting to get on a clinical trail using ipatasertib. Have to have my old tumours (that were frozen away) sequenced for about 500 genes before I can start. It should take 3 to 4 weeks. I also hate the waiting. Cheers Lisa
  • iserbrowniserbrown Regional VictoriaMember Posts: 5,149
    @Not_good_63_57

    Bone pain in the legs is a side effect I experienced on Letrozole,  Aromasin and now Tamoxifen 

    Hopefully you are able to get an understanding of why and if there's something to counteract it.  

    Take care ⚘ 

  • Not_good_63_57Not_good_63_57 Haigslea/Marburg qld Member Posts: 63
    Thankyou Thankyou for reply 
    yeh it doesn’t happen all time only couple times now 
    I get up out of bed and my legs felt like giving way then pain started so sat down for five and it went it’s happened bout three times but it makes me feel very anxious too
Sign In or Register to comment.